Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 101685, 16 pages
http://dx.doi.org/10.1155/2014/101685
Research Article

Homogenization of Parabolic Equations with an Arbitrary Number of Scales in Both Space and Time

Department of Quality Technology and Management, Mechanical Engineering and Mathematics, Mid Sweden University, S-83125 Östersund, Sweden

Received 5 September 2013; Revised 18 December 2013; Accepted 23 December 2013; Published 24 February 2014

Academic Editor: Carlos Conca

Copyright © 2014 Liselott Flodén et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan, J.-L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  2. G. Nguetseng, “A general convergence result for a functional related to the theory of homogenization,” SIAM Journal on Mathematical Analysis, vol. 20, no. 3, pp. 608–623, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Lukkassen, G. Nguetseng, and P. Wall, “Two-scale convergence,” International Journal of Pure and Applied Mathematics, vol. 2, no. 1, pp. 35–86, 2002. View at Google Scholar · View at MathSciNet
  4. G. Allaire, “Homogenization and two-scale convergence,” SIAM Journal on Mathematical Analysis, vol. 23, no. 6, pp. 1482–1518, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Holmbom, “Homogenization of parabolic equations: an alternative approach and some corrector-type results,” Applications of Mathematics, vol. 42, no. 5, pp. 321–343, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Flodén, A. Holmbom, M. Olsson, and J. Persson, “Very weak multiscale convergence,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1170–1173, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Nguetseng and J. L. Woukeng, “Σ-convergence of nonlinear parabolic operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 4, pp. 968–1004, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Flodén and M. Olsson, “Homogenization of some parabolic operators with several time scales,” Applications of Mathematics, vol. 52, no. 5, pp. 431–446, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. L. Woukeng, “Periodic homogenization of nonlinear non-monotone parabolic operators with three time scales,” Annali di Matematica Pura ed Applicata, vol. 189, no. 3, pp. 357–379, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. L. Woukeng, “Σ-convergence and reiterated homogenization of nonlinear parabolic operators,” Communications on Pure and Applied Analysis, vol. 9, no. 6, pp. 1753–1789, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Persson, “Homogenization of monotone parabolic problems with several temporal scales,” Applications of Mathematics, vol. 57, no. 3, pp. 191–214, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Flodén, A. Holmbom, M. Olsson Lindberg, and J. Persson, “Detection of scales of heterogeneity and parabolic homogenization applying very weak multiscale convergence,” Annals of Functional Analysis, vol. 2, no. 1, pp. 84–99, 2011. View at Google Scholar · View at MathSciNet
  13. G. Nguetseng, H. Nnang, and N. Svanstedt, “Deterministic homogenization of quasilinear damped hyperbolic equations,” Acta Mathematica Scientia B, vol. 31, no. 5, pp. 1823–1850, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. L. Woukeng and D. Dongo, “Multiscale homogenization of nonlinear hyperbolic equations with several time scales,” Acta Mathematica Scientia B, vol. 31, no. 3, pp. 843–856, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. Cioranescu and P. Donato, An Introduction to Homogenization, Oxford Lecture Series in Mathematics and Its Applications, Oxford University Press, New York, NY, USA, 1999. View at MathSciNet
  16. G. Allaire and M. Briane, “Multiscale convergence and reiterated homogenisation,” Proceedings of the Royal Society of Edinburgh A, vol. 126, no. 2, pp. 297–342, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Persson, Selected topics in homogenization [Ph.D. thesis], Mid Sweden University, 2012.
  18. E. Zeidler, Nonlinear Functional Analysis and Its Applications IIA, Springer, New York, NY, USA, 1990.
  19. L. Flodén, A. Holmbom, M. Olsson Lindberg, and J. Persson, “Homogenization of parabolic equations with multiple spatial and temporal scales,” Tech. Rep. 2011:6, Mid Sweden University, 2011. View at Google Scholar
  20. S. Spagnolo, “Convergence of parabolic equations,” Bollettino della Unione Matematica Italiana B, vol. 14, no. 2, pp. 547–568, 1977. View at Google Scholar · View at MathSciNet
  21. P. Constantin and C. Foias, Navier-Stokes Equations, University of Chicago Press, Chicago, Ill, USA, 1988. View at MathSciNet